# SDR EIAA970181

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KNGU - LOG PAGE F92553 - DURING CLIMB AND CRUISE, CREW NOTICED OIL SMELL IN COCKPIT.  OPERATED NR 1, 2, 3 PACKS INDIVIDUALLY FOR 3.50 HOURS.  NO NOTICE OF OIL SMELL.  SYSTEM OPERATED NORMALLY.  (X)
